# SDR SWAA2018080624017

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,803 hours, 36,893 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, STICK SHAKER ACTIVATED DURING TAKEOFF ROTATION AIRBORNE AT VR-FLAPS 5Ï¿½ STALL WARNING LOGIC EXCESSIVELY HIGH THROUGHOUT FLIGHT.  DURING APPROACH A FLAPS 40Ï¿½ YELLOW STALL STICK SHAKER BAND WAS 1 KNOT BELOW CALCULATED V REF SPEED LANDING WEIGHT 128.0 PER INDICATIONS.  R&R LT FLAP POSITION TRANSMITTER PER AMM.
